Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

Algebraic identities associated with KP and AKNS hierarchies


Müller-Hoissen,  Folkert
Max Planck Institute for Dynamics and Self-Organization, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available

Dimakis, A., & Müller-Hoissen, F. (2005). Algebraic identities associated with KP and AKNS hierarchies. Czechoslovak Journal of Physics, 55(11), 1385-1390.

Cite as: https://hdl.handle.net/11858/00-001M-0000-0029-1545-B
We present an overview of recent results (nlin.SI/0501003, J.Phys.A: Math.Gen. 38 (2005) 5453). An old (``trace") method of Okhuma and Wadati to generate soliton solutions of the KP equation via a formal power series ansatz leads to a correspondence between algebraic partial sum identities and the equations of the classical KP hierarchy (where the fields are allowed to have values in an arbitrary associative algebra). Moreover, such a correspondence can be achieved by abstracting from the partial sum calculus to an algebraic scheme, which in particular involves a (mixable) shuffle product and makes contact with Rota-Baxter algebras. Furthermore, larger sets of identities in this algebra correspond to extensions of the KP hierarchy in the case where the associative product is a Moyal-product or a certain generalization of it.